Awi Federgruen

Computation of the stationary distribution of the queue size in an M/G/1 queueing system with variable service rate

Coauthor(s): H. C. Tijms.

Abstract:
This paper presents a simple and computationally tractable method which recursively computes the stationary probabilities of the queue size in an M/G/1 queueing system with variable service rate. For each service two possible service types are available and the service rule is characterized by two switch-over levels. The computational approach discussed in this paper can be applied to a variety of queueing problems.

Source: Journal of Applied Probability
Exact Citation:
Federgruen, Awi, and H. C. Tijms. "Computation of the stationary distribution of the queue size in an M/G/1 queueing system with variable service rate." Journal of Applied Probability 17, no. 2 (June 1980): 515-522.
Volume: 17
Number: 2
Pages: 515-522
Date: 6 1980